English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49064/83169 (59%)
造访人次 : 6957737      在线人数 : 62
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109392


    题名: Stationary Queue Length Distribution for a Discrete-Time Preemptive Priority Queue
    作者: Zhang, hong-bo;Zheng, qun-zhen
    关键词: Geo/Geo/1 queue;preemptive priority;QBD process;joint stationary distribution;stationary queue length
    日期: 2016
    上传时间: 2017-02-13 15:39:34 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: This paper considers a discrete-time Geo/Geo/1 preemptive priority queue with two
    classes of customers. The queue system can be modeled by a quasi-birth-and-death (QBD)
    process with infinitely many phases. For the QBD process, we obtain explicit form of the
    joint stationary distribution and then we also get the stationary queue length distribution for lower-priority customers.
    關聯: International Journal of Information and Management Sciences 27 (3), pp.237-251
    DOI: 10.6186/IJIMS.2016.27.3.2
    显示于类别:[資訊與管理科學期刊] 第27卷第3期

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html全文連結0KbHTML25检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈